Click & Collect now available!
Calpol Sixplus Fastmelts are strawberry flavour melt in the mouth tablets that contain Paracetamol and help to relieve pain and fever symptoms for children aged 6 years and older. Always read the label. Pack of 12.
3 reviews In Stock £5.99CALPOL ® Infant Suspension is a strawberry flavoured oral suspension for children to relieve the symptoms of fever, colds and flu and other common conditions. For infants 2 months + (weighing over 4kg & not premature). Contains paracetamol. For pain and fever. Always read the label. 200ml.
7 reviews In Stock £7.99CALPOL Six Plus Suspension is a sugar-free, strawberry flavoured oral suspension for children aged 6 years onwards. Contains paracetamol. For pain and fever relief. Always read the label. 100 ml
1 review In Stock £5.29When it comes to taking care of a family member or a loved one with the flu, it can be a bit tough to make a quick trip to the local pharmacy to get the fever treatment that you need. We make it easier for you, by providing you an avenue to order flu and fever treatment online.
We bring you only the best fever treatment brands like Calpol, Nurofen, and Calprofen. Here you will find effective treatments like Nurofen for Children- Strawberry, Calpol Six Plus Orange Suspension, Calpol Infant Suspension, and Calpol Sugar Free Infant Suspension.